# SDR DL72S950689

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 2 LEADING EDGE SLAT WITH CRACKED RIB AT 2ND LOCATION FROM THE OUTBD END OF SLAT.  REPAIRED PER SRM 57-54-0 PG 819.
